Reference Type | Journal (article/letter/editorial) |
---|
Title | PALEOBIOLOGIC FEATURES OF TRABECULITES MACULATUS (TABULATA, LATE ORDOVICIAN, SOUTHERN MANITOBA) |
---|
Journal | Journal of Paleontology |
---|
Authors | LEE, DONG-JIN | Author |
---|
ELIAS, ROBERT J. | Author |
Year | 2004 (November) | Volume | 78 |
---|
Issue | 6 |
---|
Publisher | Cambridge University Press (CUP) |
---|
DOI | doi:10.1666/0022-3360(2004)078<1056:pfotmt>2.0.co;2Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 420311 | Long-form Identifier | mindat:1:5:420311:1 |
---|
|
GUID | 0 |
---|
Full Reference | LEE, DONG-JIN, ELIAS, ROBERT J. (2004) PALEOBIOLOGIC FEATURES OF TRABECULITES MACULATUS (TABULATA, LATE ORDOVICIAN, SOUTHERN MANITOBA) Journal of Paleontology, 78 (6) 1056-1071 doi:10.1666/0022-3360(2004)078<1056:pfotmt>2.0.co;2 |
---|
Plain Text | LEE, DONG-JIN, ELIAS, ROBERT J. (2004) PALEOBIOLOGIC FEATURES OF TRABECULITES MACULATUS (TABULATA, LATE ORDOVICIAN, SOUTHERN MANITOBA) Journal of Paleontology, 78 (6) 1056-1071 doi:10.1666/0022-3360(2004)0782.0.co;2 |
---|
In | (2004, November) Journal of Paleontology Vol. 78 (6) Cambridge University Press (CUP) |
---|
These are possibly similar items as determined by title/reference text matching only.